It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Johnna on October 02, 2000 at 21:15:31:

In Reply to: Epilepsy being started by drugs posted by Marcia on October 02, 2000 at 13:49:48:

: Hello everyone, I used to do a lot of different drugs. I was on herion for for a couple of yers and I o.d.ed a couple times as well.
: I've been sober for about 5 years now. I haven't really felt "right" for the past 2 years though. I've really got my life together, I still smoke pot every once in a while, but I don't do anything "crazy".
: Anyway, I started to have these weird staring episodes while I drive or when I'm at work that I can't control. Sometimes I just feel like my head is going to float away.My vision becomes slightly clouded and I
: feel a little nauseous. Does this sound like Epilepsy to any of you. Is it possible that my previous O.D.'s have caused this ? I'd really like some advice. I don't have any med insurance, so I'd like some opionions before I go spend $300 for a first time visit to a
: doctor.
: Thanks Everyone, Marcia
Marcia,
I don't know if drugs can start seizures. But I can tell you that what you describe about your head
feeling like its floating away and feeling a little nauseous and staring is how my seizures started.
Reason unknown. They are called simple partial seizures. In your case it sounds like you better
take a trip to a doctor.They're the only ones that can tell you. As far as no insurance you might
check with a clinic that offers services for people with no insurance or low income, if you qualify.
If not it may be worth the $300.Get it checked! Best of luck to you.
Johnna

Follow Ups

All times are GMT -7. The time now is 05:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!